# SDR ERAA061868

- Difficulty date: April 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2434 · DC Generator-Alternator
- Part: Nut
- Part number: E6840406
- Condition: Mismanufactured
- Location: Tie Bolt
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NEW NUT WILL NOT STRETCH TIE BOLT.
